# SDR FDEA201103161026

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143N66062
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CENTER SCUFF PLATE FOUND WITH CRACKS AND MULTIPLE DENTS. CRACKED FWD CARGO COMPT SCUFF PLATE R & R IAW AMM 53-13-02, REV 97.  REPAIR IS CLASSIFIED AS MINOR.
